Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 149, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jun 6, 2014, 12:44 AM CDT for Barry County, McDonald County, Missouri. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2014, 12:44 AM CDT (05:44 UTC)
- Expired
- Jun 6, 2014, 1:45 AM CDT
- In force
- 61 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Barry County, MO, McDonald County, MO
The radar
The Springfield radar (KSGF), 86 km from the middle of the area, began a volume at 05:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 9:36 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.7 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1089 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 887 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 5.6
The text
As transmitted, in the capitals the NWS used until 2016.
039
WUUS53 KSGF 060544
SVRSGF
MOC009-119-060645-
/O.NEW.KSGF.SV.W.0149.140606T0544Z-140606T0645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1244 AM CDT FRI JUN 6 2014
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN BARRY COUNTY IN SOUTHWEST MISSOURI...
EASTERN MCDONALD COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 145 AM CDT
* AT 1238 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES WEST OF
WASHBURN...AND MOVING EAST AT 15 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BUTTERFIELD...CASSVILLE...EAGLE ROCK...EXETER...RIDGLEY...ROCKY
COMFORT...SELIGMAN...WASHBURN AND WAYNE.
THIS WARNING ALSO INCLUDES ROARING RIVER STATE PARK AND TABLE ROCK
LAKE.
THIS IS AN EXTENSION OF THE SEVERE THUNDERSTORM WARNING THAT IS IN
EFFECT FOR EASTERN MCDONALD COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3654 9419 3675 9416 3675 9407 3676 9407
3675 9367 3649 9369 3649 9408
TIME...MOT...LOC 0543Z 288DEG 14KT 3663 9417
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
SCHAUMANN4 follow-up statements
173
WWUS53 KSGF 060602
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
102 AM CDT FRI JUN 6 2014
MOC009-119-060645-
/O.CON.KSGF.SV.W.0149.000000T0000Z-140606T0645Z/
BARRY MO-MCDONALD MO-
102 AM CDT FRI JUN 6 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
MCDONALD AND SOUTHERN BARRY COUNTIES UNTIL 145 AM CDT...
AT 1257 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WASHBURN...
AND MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BUTTERFIELD...CASSVILLE...EAGLE ROCK...EXETER...RIDGLEY...ROCKY
COMFORT...SELIGMAN...WASHBURN AND WAYNE.
THIS WARNING ALSO INCLUDES ROARING RIVER STATE PARK AND TABLE ROCK
LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3654 9419 3675 9416 3675 9407 3676 9407
3675 9367 3649 9369 3649 9408
TIME...MOT...LOC 0602Z 291DEG 18KT 3655 9395
HAIL...1.25IN
WIND...60MPH
$$
SCHAUMANN290
WWUS53 KSGF 060609
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
109 AM CDT FRI JUN 6 2014
MOC119-060619-
/O.CAN.KSGF.SV.W.0149.000000T0000Z-140606T0645Z/
MCDONALD MO-
109 AM CDT FRI JUN 6 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MCDONALD COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY
MORNING FOR SOUTHWEST MISSOURI.
LAT...LON 3649 9408 3664 9407 3669 9407 3666 9368
3649 9369
TIME...MOT...LOC 0609Z 291DEG 18KT 3654 9391
$$
MOC009-060645-
/O.CON.KSGF.SV.W.0149.000000T0000Z-140606T0645Z/
BARRY MO-
109 AM CDT FRI JUN 6 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN BARRY
COUNTY UNTIL 145 AM CDT...
AT 106 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SELIGMAN...AND
MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
EAGLE ROCK...EXETER...SELIGMAN...WASHBURN AND WAYNE.
THIS WARNING ALSO INCLUDES ROARING RIVER STATE PARK AND TABLE ROCK
LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHWEST MISSOURI.
LAT...LON 3649 9408 3664 9407 3669 9407 3666 9368
3649 9369
TIME...MOT...LOC 0609Z 291DEG 18KT 3654 9391
HAIL...1.00IN
WIND...60MPH
$$
SCHAUMANN667
WWUS53 KSGF 060631
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
131 AM CDT FRI JUN 6 2014
MOC009-060645-
/O.CON.KSGF.SV.W.0149.000000T0000Z-140606T0645Z/
BARRY MO-
131 AM CDT FRI JUN 6 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
BARRY COUNTY UNTIL 145 AM CDT...
AT 129 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER EXTREME SOUTH
CENTRAL BARRY COUNTY...AND MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
EAGLE ROCK.
THIS WARNING ALSO INCLUDES ROARING RIVER STATE PARK AND TABLE ROCK
LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3649 9386 3658 9385 3659 9368 3649 9369
TIME...MOT...LOC 0630Z 291DEG 18KT 3650 9379
HAIL...1.00IN
WIND...60MPH
$$
SCHAUMANN350 WWUS53 KSGF 060637 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 137 AM CDT FRI JUN 6 2014 MOC009-060647- /O.EXP.KSGF.SV.W.0149.000000T0000Z-140606T0645Z/ BARRY MO- 137 AM CDT FRI JUN 6 2014 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL BARRY COUNTY WILL EXPIRE AT 145 AM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY MORNING FOR SOUTHWEST MISSOURI. LAT...LON 3649 9386 3658 9385 3659 9368 3649 9369 TIME...MOT...LOC 0637Z 291DEG 18KT 3649 9375 $$ SCHAUMANN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 11:30 PM CDT, 1 hour 14 minutes earlier.
Area forecast discussion, Jun 5, 11:30 PM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1130 PM CDT Thu Jun 5 2014
.SHORT TERM...(This Evening through Friday)
Issued at 415 PM CDT THU JUN 5 2014
The active weather pattern will continue with the next round of
thunderstorms and heavy rainfall developing later tonight.
The airmass had stabilized in the wake of the convective complex
earlier today while the effective boundary had sagged southward into
northern Arkansas and northeastern Oklahoma. Meanwhile a couple of
perturbations tracking through a seasonably strong westerly flow
aloft were tracking toward the region.
This forecast is complex with features and convective development
driven by mesoscale processes.
We will initially have to monitor for potential convective
development early this evening across eastern Kansas into west
central Missouri with the passage of a weak impulse. While some
near term models indicate the development of robust convection
the extent of destabilization is in doubt. Overall expect we will
see some scattered storms develop early this evening mainly to
our northwest with the potential of this activity developing into
our area.
Of greater concern and confidence is convection developing late
this evening into the overnight hours as a more discernible
disturbance approaches from the west and a low level jet develops.
The low level jet and resulting moisture transport will interact
with the existing east to west oriented boundary to ignite
thunderstorm development. Ample instability rooted above the
boundary layer and seasonably strong deep layer shear will support
the potential of a few severe storms from southeastern Kansas into
far southern Missouri.
Of greater concern is the potential for torrential rainfall on top
of areas that have received recent heavy rains. Expect 1 to 2
inches with locally up to 3 inches across our southern counties or
generally south of a Nevada to Salem line.
A Flash Flood Watch has been issued for the Missouri Ozarks and
southeastern Kansas generally south of Highway 54.
.LONG TERM...(Friday Night through Thursday)
Issued at 415 PM CDT THU JUN 5 2014
The parade of convection will continue into the weekend as the
front remains stalled across the region and a series of
disturbances track eastward. While the exact timing and
evolution of the development of thunderstorms is somewhat
uncertain it appears the focus for storm development will be
Friday night into Saturday and again late Saturday into Sunday.
Each round of convection will bring the potential of heavy
rainfall and flooding along with the risk of severe weather.
The unsettled weather will persist into next week with additional
chances of storms at times.
&&
.AVIATION...(For the 06Z TAFS through 06Z Friday Night)
Issued at 1127 PM CDT THU JUN 5 2014
Thunderstorms have redeveloped along a frontal boundary over
southern Missouri late this evening in an area of increased
instability and decreased CIN. Have increased coverage in JLN/BBG
tafs for the current activity but generally keeping things south
of SGF for now. Still anticipating a thunderstorm complex pushing
east overnight from western Oklahoma and possibly affecting
southern Missouri towards sunrise. Have kept overall in VFR except
MVFR within convection.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH through Sunday morning FOR MOZ066-077>083-
088>098-101>106.
KS...FLASH FLOOD WATCH through Sunday morning FOR KSZ073-097-101.
&&
SHORT TERM...Foster
LONG TERM...Foster
AVIATION...LindenbergHazardous weather outlook, Jun 6, 12:19 AM CDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1219 AM CDT FRI JUN 6 2014 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-070530- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1219 AM CDT FRI JUN 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. ELEVATED FLOODING RISK. ELEVATED LIGHTNING RISK. DISCUSSION... STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED OVER SOUTHWEST MISSOURI LATE THIS EVENING AND WILL CONTINUE INTO THE OVERNIGHT HOURS. LARGE HAIL UP TO GOLF BALL SIZE AND DAMAGING WIND GUSTS OF UP TO 60 MPH WILL BE POSSIBLE WITH THE STRONGER STORMS. THE STRONGEST STORMS WILL LIKELY REMAIN SOUTH OF A PITTSBURG KANSAS TO SPRINGFIELD MISSOURI TO GAINESVILLE LINE. A THUNDERSTORM COMPLEX IS EXPECTED TO DEVELOP LATE TONIGHT AND MAY PUSH INTO SOUTHERN MISSOURI DURING THE OVERNIGHT HOURS. VERY HEAVY RAIN AND DAMAGING WIND WILL BE THE MAIN RISK WITH THIS ACTIVITY DURING THE OVERNIGHT HOURS. DUE TO THE RECENT HEAVY RAINFALL OVER PORTIONS OF THE AREA...THERE IS AN ELEVATED RISK OF FLOODING ACROSS SOUTHERN MISSOURI FOR ANY AREAS OF HEAVY RAIN THAT DEVELOP LATE TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. MULTIPLE ROUNDS OF THUNDERSTORMS AND HEAVY RAINFALL ARE EXPECTED THROUGH SUNDAY. STRONG TO SEVERE STORMS WILL BE POSSIBLE AT TIMES. THE POTENTIAL FOR FLOODING WILL CONTINUE ESPECIALLY FOR AREAS THAT RECEIVE MULTIPLE ROUNDS OF HEAVY RAIN. THE CHANCE OF THUNDERSTORMS WILL CONTINUE INTO NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT THREE HOURS FOR AREAS OVER SOUTHERN MISSOURI. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) LINDENBERG
In the hours before
Special weather statement, Jun 5, 11:14 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1114 PM CDT THU JUN 5 2014
KSZ101-060445-
CHEROKEE KS-
1114 PM CDT THU JUN 5 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHEROKEE COUNTY
UNTIL 1145 PM CDT...
AT 1109 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 9 MILES SOUTHWEST OF FAULKNER...OR NEAR
CHETOPA...MOVING EAST AT 20 MPH. PENNY SIZE HAIL...AND WINDS AROUND
50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE FAULKNER AND MELROSE.
PEOPLE IN SOUTHWESTERN CHEROKEE COUNTY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3718 9496 3707 9490 3700 9487 3699 9489
3700 9507 3700 9508 3713 9508
TIME...MOT...LOC 0414Z 252DEG 18KT 3703 9512
SCHAUMANNLocal storm report, Jun 5, 11:47 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1147 PM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1138 PM HAIL 1 N NEOSHO 36.88N 94.37W
06/05/2014 E0.75 INCH NEWTON MO LAW ENFORCEMENT
PENNY SIZE HAIL AT INTERSTATE 49 AT MILE MARKER 29.2.
&&
LINDENBERGLocal storm report, Jun 5, 11:53 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1153 PM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1152 PM HAIL 6 S COLUMBUS 37.08N 94.84W
06/05/2014 E1.00 INCH CHEROKEE KS EMERGENCY MNGR
ALSO HAD 50 MPH WINDS.
&&
LINDENBERGLocal storm report, Jun 5, 11:54 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1154 PM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1153 PM HAIL 6 S COLUMBUS 37.08N 94.84W
06/05/2014 E1.25 INCH CHEROKEE KS EMERGENCY MNGR
&&
LINDENBERGLocal storm report, Jun 6, 12:01 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1201 AM CDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1201 AM HAIL 3 SW COLUMBUS 37.14N 94.88W
06/06/2014 E1.75 INCH CHEROKEE KS LAW ENFORCEMENT
&&
LINDENBERGLocal storm report, Jun 6, 12:02 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1202 AM CDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1156 PM HAIL 2 SW DIAMOND 36.97N 94.34W
06/05/2014 E1.25 INCH NEWTON MO LAW ENFORCEMENT
&&
LINDENBERGThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 11:35 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 55 min |
| Jun 6, 12:04 AM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 56 min |
| Jun 6, 12:46 AM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 59 min |
| Jun 6, 1:01 AM CDT | Flash Flood Warning | SGF | Barry, McDonald | 6 hr |
| Jun 6, 1:18 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Dade, Greene, Lawrence | 57 min |
| Jun 6, 1:35 AM CDT | Areal Flood Advisory | SGF | Newton | 4 hr |
| Jun 6, 6:55 AM CDT | Areal Flood Warning | SGF | McDonald | 8 hr |
| Jun 6, 9:10 AM CDT | River Flood Warning | SGF | Vernon | 3 days |
| Jun 6, 3:12 PM CDT | Areal Flood Advisory | SGF | Christian, Greene, Lawrence, Stone | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.